# SDR UIEA2016062800531

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 9222M3APO1
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAK FROM FUEL/OIL HEAT EXCHANGER.  GASKET REPLACED IAW AMM 72-21-01.
